# SDR IPXA2025100972378

- Difficulty date: September 27, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 38,076 hours, 22,607 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N800774
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR BEAM STA 1100 RBL 0-25 HAS (2EA) AREAS WITH CORROSION.   REMOVED CORROSION ON 2 AREAS IAW SRM 51-10-02. ACCOMPLISHED A DVI IAW SRM 51-10-08 AND FOUND NO MORE DAMAGE.  INSTALLED PREVIOUS REPAIR AT STA 1100 BETWEEN RBL0 TO RBL12 IAW SRM 51-40-02.
